Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 1, Part A
Mathematical analysis of non integer orders in comparison with classical


Author(s): Nemat Mustafoev

Abstract: At present, fractional calculus is in the process of rapid development both in theoretical terms and in its applications. Composition rules for integro-differential operators play an important role in solving the corresponding differential equations and constructing mathematical and computer models of dynamical systems.

Pages: 35-43 | Views: 134 | Downloads: 45

Download Full Article: Click Here
How to cite this article:
Nemat Mustafoev. Mathematical analysis of non integer orders in comparison with classical. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 35-43.
Journal of Mathematical Problems, Equations and Statistics